It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Cymbalta
Jul 29, 2005
Frozen,
I found your post VERY interesting. I was on 225 mg of Effexor XR and was tapered off and switched to 60mg of Cymbalta. (I did not know that 60mg was the highest dosage of Cymbalta.) I was planning on asking my doctor to give me a higher dosage when I see him on the 2nd.

I have degen disk disease in my upper back & neck. When you described the "shocks" and feeling dizzy when you moved your eyes....I have been feeling this for months! I have been decribing these feelings to my doctor. I have only been on the Cymbalta for 3 months now at the most. I had these feelings before this med. I always attributed it to my degen disk disease (have a disk pushing on my spinal cord) and I think it is still that unless it could be a side affect from both the Effexor & the Cymbalta.

THe Cymbalta has done absolutely nothing for me. I have feelings of desperation at times, sadness with out being able to cry even when our family dog who acted just like a human passed away. He was such a close member to all in our family. I felt so cold when he died. I could not cry but I was extremely sad. It almost feels like I have not grieved for him yet.

My mood swings terribly lately. Yesterday I was such a witch with a capital B. I apologized to my kids for it. It just seems like my chronic pain coupled with pain from surgery I just had to reconnect tendons in my ankle and the mood swings are just cant deal with it.

I will be 40 in Sept and with the medical problems that I have had in the past year and switching of my anti depressents 2x now it seems like nothing gets better. I had hoped that with all the meds I take to help me "feel better" I would feel some better. Instead I always have a feeling of helplessness.

To top if off my doc tried putting me on a low dose of valium which made me so spacey, I dont think I should of even been driving. I zoned out all the time. I quit taking it the first week when I realized how it made me. I explained to my boss what had happened and told him I quit taking it. Well he did a review (worst review I have ever received) He gave me the review a month later. Really upset me because when he did the review was the week I was on the valium. In the review it said that if I had any more days like that I would be sent home. Well the following week after the review is when I hurt my ankle. I was in EXTREME pain at work (happened at home). My boss called me in at the end of the day & told me I needed to take more time off of work until I felt better. It's no wonder I need antidepressants! I tried to reassure him that it was my ankle pain, but he would not buy it. I know this all does not help with my feelings of sadness & desperation.

I wish there would be some "magic" pill to cure all. I am thinking of just dumping all the pills I am on & just forgetting about them. I dont think I could feel any worse.

Wow sorry for the book and the ramble. When I browsing I found this thread. I guess it just set me off. Thanks for letting me vent.

I hope everyone has a happy day!
~Breny





All times are GMT -7. The time now is 08:28 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!